# SDR SWAA2013010911278

- Difficulty date: January 3, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,141 hours, 52,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435334
- Part serial: 2268
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP I/B END DELAMINATED.  REMOVED, REPLACED, ADJUSTED AND OP'S TEST GOOD ON RIGHT O/B AFT FLAP IAW MM 27-51-39-404-002. (POS:RT; P/N OFF:65-46435-334; S/N OFF:2268; P/N ON: 65-46435-370; S/N ON:2424)
